# SDR CALA2024110601057

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 72,581 hours, 25,574 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Monitor
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

1B SEATBACK UNUSUALLY WARM OPPOSITE 2B VIDEO MONITOR NO BURNING SMELL AND MARK, NO MARK OF ANY SMOKE . SEAT 2B MONITOR IS COOLER THAN SEAT 2A MONITOR. PERFORMED SEAT 2B MONITOR OPS CHECK FOUND GOOD IAW AMM 44-25-00.
